MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTRODUCER NEEDLES; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION INTRODUCER NEEDLES; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Model Number M0067001210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Sepsis (2067); Obstruction/Occlusion (2422)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2021, as no exact date was reported.The complainant was unable to report the device suspected lot number; therefore, the manufacture date and expiration date are unknown.Imdrf patient code e0306 captures the reportable event of sepsis.Imdrf patient code e2328 captures the reportable event of obstruction.Imdrf impact code f08 captures the reportable event of hospitalization.Imdrf impact code f19 captures the reportable event of surgical intervention.
 
Event or Problem Description
It was reported to boston scientific corporation that a percutaneous access needle was used during a percutaneous nephrolithotomy procedure performed in (b)(6) 2021.The patient experienced sepsis /obstruction and required readmission/ir perc tube placement.
 
Additional Manufacturer Narrative
Block b3: date of event: the exact date is unknown; however, it was reported that the event occurred in february 2021.Block d4, h4: the complainant was unable to report the device suspected lot number; therefore, the manufacture date and expiration date are unknown.Block h6: imdrf patient codes e0306 and e2328 capture the reportable event of sepsis and obstruction.Imdrf impact codes f08 and f19 capture the reportable event of hospitalization and surgical intervention.Block h11: correction: block b5 (describe event or problem) and h10 (additional mfr narrative).
 
Event or Problem Description
It was reported to boston scientific corporation that a percutaneous access needle was used during a percutaneous nephrolithotomy procedure performed in (b)(6) 2021.The patient experienced sepsis /obstruction and required readmission/ir perc tube placement.Additional information was received on march 20, 2023: it was clarified that the patient experienced sepsis due to obstruction.The patient undergone interventional radiology percutaneous tube placement and was readmitted.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to february 1, 2021, as no exact date was reported.Block d4, h4: the complainant was unable to report the device suspected lot number; therefore, the manufacture date and expiration date are unknown.Block h6: imdrf patient code e0306 captures the reportable event of sepsis.Imdrf patient code e2328 captures the reportable event of obstruction.Imdrf impact code f08 captures the reportable event of hospitalization.Imdrf impact code f19 captures the reportable event of surgical intervention.
 
Event or Problem Description
It was reported that a percutaneous access needle was used during a percutaneous nephrolithotomy procedure performed in (b)(6) 2021.The patient experienced sepsis /obstruction and required readmission/ir perc tube placement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: date of event: the exact date is unknown; however, it was reported that the event occurred in february 2021.Block d4, h4: the complainant was unable to report the device suspected lot number; therefore, the manufacture date and expiration date are unknown.Block h2: additional information: block a6 (race) has been updated based on the additional information received on april 25, 2023.Block h6: imdrf patient codes e0306 and e2328 capture the reportable event of sepsis and obstruction.Imdrf impact codes f08 and f19 capture the reportable event of hospitalization and surgical intervention.

Brand Name
INTRODUCER NEEDLES
Common Device Name
CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16375784
Report Number3005099803-2023-00616
Device Sequence Number7258807
Product Code GBO
UDI-Device Identifier08714729077749
UDI-Public08714729077749
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K820867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0067001210
Device Catalogue Number700-121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer03/20/2023
04/19/2023
04/25/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date04/17/2023
04/20/2023
05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexFemale
Patient RaceNative Hawaiian Or Other Pacific Islander